Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Having abdominal cramps during intercourse. Is it due to vitamin deficiency or problem with reproductive system?

I ve been experiencing severe abdominal cramps (like period cramps, but worse) during sexual intercourse for about 2 years. They occur mostly within a few days of starting my period, and continue through to the end of it. They are lessened by deep breathing , and focused relaxation, a lot like yoga . I ve also noticed that they don t occur as severely or regularly if I exercise regularly during the entire month before. They ve recently started happening happening no where near my period cycle, but I also haven t been exercising. No one else I know has this problem, I m wondering if it indicates a vitamin deficiency, or even something like a problem with my reproductive system?
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
HI chazy.
THANK FOR YOUR QUESTION.

IT IS NOT DUE TO VITAMINE DEFICIENCY.

PROBABLY YOU HAVE ENDOMETRIOSIS THAT CAUSE PAIN DURING INTERCOURSE AND MENSTRUAL CYCLE.SO PLEASE DO A USG LOWER ABDOMEN AS EARLY AS POSSIBLE AND IF NEEDED YOU MAY NEEDED A LAPAROSCOPY FOR DIAGNOSIS OF ENDOMERIOSIS.

PLEASE CONSULT YOUR GYNAECOLOGIST WITH THE REPORT AND I AM SURE HE WILL HELP YOU.

THANK YOU

DR SOURAV GANGULY
Answered: Fri, 6 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor